T. Bibliography and . Banica, Théorie des représentations du groupe quantique compact libre O(n), C. R. Acad. Sci. Paris Sér. I Math, vol.322, issue.3, pp.241-244, 1996.

T. Banica, Le Groupe Quantique Compact Libre U(n), Communications in Mathematical Physics, vol.190, issue.1, pp.143-172, 1997.
DOI : 10.1007/s002200050237

URL : http://arxiv.org/abs/math/9901042

[. Banica, Representations of compact quantum groups and subfactors, Journal f??r die reine und angewandte Mathematik (Crelles Journal), vol.1999, issue.509, pp.167-198, 1999.
DOI : 10.1515/crll.1999.509.167

T. Banica, Symmetries of a generic coaction, Mathematische Annalen, vol.314, issue.4, pp.763-780, 1999.
DOI : 10.1007/s002080050315

T. Banica, Quantum Groups and Fuss--Catalan Algebras, Communications in Mathematical Physics, vol.226, issue.1, pp.221-232, 2002.
DOI : 10.1007/s002200200613

URL : https://hal.archives-ouvertes.fr/hal-00012805

T. Banica, Quantum automorphism groups of small metric spaces, Pacific Journal of Mathematics, vol.219, issue.1, pp.27-51, 2005.
DOI : 10.2140/pjm.2005.219.27

URL : https://hal.archives-ouvertes.fr/hal-00012811

T. Banica, Une Note sur les Groupes Quantiques Libres, Annales math??matiques Blaise Pascal, vol.15, issue.2, pp.135-146, 2008.
DOI : 10.5802/ambp.243

T. Banica and J. Bichon, FREE PRODUCT FORMULAE FOR QUANTUM PERMUTATION GROUPS, Journal of the Institute of Mathematics of Jussieu, vol.6, issue.03, pp.381-414, 2007.
DOI : 10.1017/S1474748007000072

URL : https://hal.archives-ouvertes.fr/hal-00012815

T. Banica, J. Bichon, and B. Collins, The hyperoctahedral quantum group, J. Ramanujan Math. Soc, vol.22, issue.4, pp.345-384, 2007.

T. Banica, S. T. Belinschi, M. Capitaine, and B. Collins, Free Bessel Laws, Journal canadien de math??matiques, vol.63, issue.1, pp.3-37, 2011.
DOI : 10.4153/CJM-2010-060-6

T. Banica, J. Bichon, and J. Schlenker, Representations of quantum permutation algebras, Journal of Functional Analysis, vol.257, issue.9, pp.2864-2910, 2009.
DOI : 10.1016/j.jfa.2009.04.013

URL : https://hal.archives-ouvertes.fr/hal-00618951

T. Banica and B. Collins, Integration over compact quantum groups, Publications of the Research Institute for Mathematical Sciences, vol.43, issue.2
DOI : 10.2977/prims/1201011782

E. Bédos, R. Conti, and L. Tuset, On Amenability and Co-Amenability of Algebraic Quantum Groups and Their Corepresentations, Journal canadien de math??matiques, vol.57, issue.1, pp.17-60, 2005.
DOI : 10.4153/CJM-2005-002-8

E. Bédos, G. J. Murphy, and L. Tuset, Co-amenability of compact quantum groups, Journal of Geometry and Physics, vol.40, issue.2, pp.130-153, 2001.
DOI : 10.1016/S0393-0440(01)00024-9

E. Bédos, G. J. Murphy, and L. Tuset, Amenability and coamenability of algebraic quantum groups, International Journal of Mathematics and Mathematical Sciences, vol.31, issue.10, pp.31577-601, 2002.
DOI : 10.1155/S016117120210603X

E. Bédos, J. Gerard, L. Murphy, and . Tuset, Amenability and co-amenability of algebraic quantum groups II, Journal of Functional Analysis, vol.201, issue.2, pp.303-340, 2003.
DOI : 10.1016/S0022-1236(03)00021-1

P. Nathanial, N. Brown, and . Ozawa, C * -algebras and finite-dimensional approximations, Graduate Studies in Mathematics, vol.88, 2008.

M. Brannan, Approximation properties for free orthogonal and free unitary quantum groups, Journal f??r die reine und angewandte Mathematik (Crelles Journal), vol.2012, issue.672, pp.223-251, 2012.
DOI : 10.1515/CRELLE.2011.166

M. Brannan, Reduced operator algebras of trace-preserving quantum automorphism groups. preprint arXiv:1202, 2012.

S. Baaj and G. Skandalis, Unitaires multiplicatifs et dualit?? pour les produits crois??s de $\mathrm{C}^*$-alg??bres, Annales scientifiques de l'Ecole normale supérieure, pp.425-488, 1993.
DOI : 10.24033/asens.1677

URL : http://archive.numdam.org/article/ASENS_1993_4_26_4_425_0.pdf

T. Banica and R. Speicher, Liberation of orthogonal Lie groups, Advances in Mathematics, vol.222, issue.4
DOI : 10.1016/j.aim.2009.06.009

URL : https://hal.archives-ouvertes.fr/hal-00627408

T. Banica and R. Vergnioux, Fusion rules for quantum reflection groups, Journal of Noncommutative Geometry, vol.3, issue.3, pp.327-359, 2009.
DOI : 10.4171/JNCG/39

URL : https://hal.archives-ouvertes.fr/hal-00425393

[. Cherix, M. Cowling, and P. Jolissaint, Pierre Julg, and Alain Valette. Groups with the Haagerup property: Gromov's a-T-menability, Progress in Mathematics, vol.197

I. Chatterji, C. Dru?u, and F. Haglund, Kazhdan and Haagerup properties from the median viewpoint, Advances in Mathematics, vol.225, issue.2, pp.882-921, 2010.
DOI : 10.1016/j.aim.2010.03.012

URL : https://hal.archives-ouvertes.fr/hal-00471046

F. Cipriani, U. Franz, and A. Kula, Symmetries of Lévy processes, their Markov semigroups and potential theory on compact quantum groups. arXiv preprint arXiv:1210, 2012.

M. Choda, Group factors of the Haagerup type, Proceedings of the Japan Academy, Series A, Mathematical Sciences, pp.174-177, 1983.
DOI : 10.3792/pjaa.59.174

A. Connes, Une classification des facteurs de type ${\rm III}$, Annales scientifiques de l'??cole normale sup??rieure, vol.6, issue.2, pp.133-252, 1973.
DOI : 10.24033/asens.1247

A. Connes, Classification of Injective Factors Cases II 1 , II ??? , III ?? , ?? ??? 1, The Annals of Mathematics, vol.104, issue.1
DOI : 10.2307/1971057

A. Connes, Géométrie non commutative, 1990.

J. B. Conway, A course in functional analysis, volume 96 of Graduate Texts in Mathematics, 1990.

J. B. Conway, A course in operator theory, Graduate Studies in Mathematics, vol.21, 2000.
DOI : 10.1090/gsm/021

Y. Cornulier, Y. Stalder, and A. Valette, Proper actions of wreath products and generalizations, Transactions of the American Mathematical Society, vol.364, issue.6, pp.3159-3184, 2012.
DOI : 10.1090/S0002-9947-2012-05475-4

URL : https://hal.archives-ouvertes.fr/hal-00473061

A. Kenny-de-commer, M. Freslon, and . Yamashita, CCAP for the discrete quantum groups FO F . arXiv preprint arXiv:1306, 2013.

[. Daws, P. Fima, A. Skalski, and S. White, Abstract, Journal f??r die reine und angewandte Mathematik (Crelles Journal), vol.2016, issue.711, 2013.
DOI : 10.1515/crelle-2013-0113

A. De-rijdt, Monoidal equivalence of compact quantum groups, 2007.

V. Gershonovich and D. , Quantum groups, Zapiski Nauchnykh Seminarov POMI, vol.155, pp.18-49, 1986.

K. Dykema, Interpolated free group factors, Pacific Journal of Mathematics, vol.163, issue.1, pp.123-135, 1994.
DOI : 10.2140/pjm.1994.163.123

URL : http://arxiv.org/abs/funct-an/9211012

M. Enock and J. Schwartz, Une dualit?? dans les alg??bres de von Neumann, Mémoires de la Société mathématique de France, vol.1, pp.5-144, 1975.
DOI : 10.24033/msmf.179

URL : http://archive.numdam.org/article/MSMF_1975__44__5_0.pdf

P. Fima, KAZHDAN'S PROPERTY T FOR DISCRETE QUANTUM GROUPS, International Journal of Mathematics, vol.21, issue.01
DOI : 10.1142/S0129167X1000591X

A. Freslon, Examples of weakly amenable discrete quantum groups, Journal of Functional Analysis, vol.265, issue.9, pp.2164-2187, 2013.
DOI : 10.1016/j.jfa.2013.05.037

A. Freslon and M. Weber, On the representation theory of easy quantum groups. arXiv preprint, 2013.

U. Haagerup, An example of a non nuclearC *-algebra, which has the metric approximation property, Inventiones Mathematicae, vol.82, issue.3, pp.279-29379, 1978.
DOI : 10.1007/BF01410082

N. Higson and G. Kasparov, E-theory and KK-theory for groups which act properly and isometrically on Hilbert space, Inventiones mathematicae, vol.144, issue.1, pp.23-74, 2001.
DOI : 10.1007/s002220000118

Y. Isono, Examples of factors which have no Cartan subalgebras. arXiv preprint, 2012.

Y. Isono, On bi-exactness of discrete quantum groups. arXiv preprint, 2013.

P. Jolissaint, Haagerup approximation property for finite von neumann algebras, Journal of Operator Theory, vol.48, issue.3, pp.549-572, 2002.

C. Köstler and R. Speicher, A Noncommutative de Finetti Theorem: Invariance under Quantum Permutations is Equivalent to Freeness with Amalgamation, Communications in Mathematical Physics, vol.111, issue.2, pp.473-490, 2009.
DOI : 10.1007/s00220-009-0802-8

J. Kustermans and S. Vaes, Locally compact quantum groups

D. Kyed, L 2 -Betti numbers of coamenable quantum groups, Münster J. Math, vol.1, pp.143-179, 2008.

[. Lemeux, The fusion rules of some free wreath product quantum groups and applications. preprint arXiv:1311, p.6115, 2013.

F. Lemeux, Haagerup property for quantum reflection groups. preprint arXiv:1303.2151. Accepted for publication in Proceedings AMS, 2013.
DOI : 10.1090/s0002-9939-2015-12402-1

[. Lane, Categories for the working mathematician, 1998.
DOI : 10.1007/978-1-4612-9839-7

A. Maes and A. Van-daele, Notes on compact quantum groups, Nieuw Arch. Wisk, vol.16, issue.412, pp.73-112, 1998.

A. Nica and R. Speicher, Lectures on the combinatorics of free probability
DOI : 10.1017/CBO9780511735127

S. Neshveyev and L. Tuset, Compact quantum groups and their representation categories

S. Popa, On the fundamental group of type II 1 factors, Proc. Natl. Acad

S. Popa, On a class of type II 1 factors with Betti numbers invariants

R. T. Powers, Simplicity of the $C\sp{\ast} $ -algebra associated with the free group on two generators, Duke Mathematical Journal, vol.42, issue.1, pp.151-156, 1975.
DOI : 10.1215/S0012-7094-75-04213-1

F. R?dulescu, Random matrices, amalgamated free products and subfactors of the von Neumann algebra of a free group, of noninteger index, Inventiones Mathematicae, vol.62, issue.1, pp.347-389, 1994.
DOI : 10.1007/BF01231764

T. J. Rivlin, Chebyshev polynomials: From approximation theory to algebra and number theory, Pure and Applied Mathematics

. Zhong-jin-ruan, Amenability of Hopf von Neumann Algebras and Kac Algebras, Journal of Functional Analysis, vol.139, issue.2, pp.466-499, 1996.
DOI : 10.1006/jfan.1996.0093

S. Raum and M. Weber, A connection between easy quantum groups, varieties of groups and reflection groups. arXiv preprint arXiv:1212, p.4742, 2012.

R. Speicher, Free probability theory and non-crossing partitions

T. Timmermann, An invitation to quantum groups and duality: From Hopf algebras to multiplicative unitaries and beyond, EMS Textbooks in Mathematics
DOI : 10.4171/043

R. Tomatsu, Amenable discrete quantum groups, Journal of the Mathematical Society of Japan, vol.58, issue.4, pp.949-964, 2006.
DOI : 10.2969/jmsj/1179759531

A. Van-daele, Discrete Quantum Groups, Journal of Algebra, vol.180, issue.2, pp.431-444, 1996.
DOI : 10.1006/jabr.1996.0075

R. Vergnioux, K-amenability for amalgamated free products of amenable discrete quantum groups, Journal of Functional Analysis, vol.212, issue.1, pp.206-221, 2004.
DOI : 10.1016/j.jfa.2003.07.017

URL : https://hal.archives-ouvertes.fr/hal-00425214

R. Vergnioux, Orientation of quantum Cayley trees and applications, Journal f??r die reine und angewandte Mathematik (Crelles Journal), vol.2005, issue.580, pp.101-138, 2005.
DOI : 10.1515/crll.2005.2005.580.101

URL : https://hal.archives-ouvertes.fr/hal-00425335

R. Vergnioux, The property of rapid decay for discrete quantum groups
URL : https://hal.archives-ouvertes.fr/hal-00425336

L. Va?-inerman, G. , and I. Kac, Nonunimodular ring groups and Hopf-von Neumann algebras, Mathematics of the USSR-Sbornik, p.185, 1974.

D. Voiculescu, Free probability theory: random matrices and von Neumann algebras, Proceedings of the International Congress of Mathematicians, pp.227-241, 1994.

D. Voiculescu, The analogues of entropy and of fisher's information measure in free probability theory III: The absence of cartan subalgebras, Geometric and Functional Analysis, vol.118, issue.1
DOI : 10.1007/BF02246772

S. Vaes and S. Popa, Unique Cartan decomposition for II 1 -factors arising from arbitrary actions of hyperbolic groups. arXiv preprint arXiv, 2011.

S. Vaes and R. Vergnioux, The boundary of universal discrete quantum groups, exactness, and factoriality. Duke Math, J, vol.140, issue.1, pp.35-84, 2007.
URL : https://hal.archives-ouvertes.fr/hal-00425388

S. Wang, General constructions of compact quantum groups. Pro- Quest LLC, Thesis (Ph.D.)?University of California, 1993.

S. Wang, Free products of compact quantum groups, Communications in Mathematical Physics, vol.21, issue.3, pp.671-692, 1995.
DOI : 10.1007/BF02101540

S. Wang, Quantum Symmetry Groups of Finite Spaces, Communications in Mathematical Physics, vol.195, issue.1, pp.195-211, 1998.
DOI : 10.1007/s002200050385

M. Weber, On the classification of easy quantum groups, Advances in Mathematics, vol.245, pp.500-533, 2013.
DOI : 10.1016/j.aim.2013.06.019

]. S. Wor87a and . Woronowicz, Compact matrix pseudogroups, Comm. Math. Phys, vol.111, issue.4, pp.613-665, 1987.

]. S. Wor87b and . Woronowicz, Twisted SU q (2) group. an example of a non-commutative differential calculus, Publications of the Research Institute for Mathematical Sciences, vol.23, issue.1, pp.117-181, 1987.

S. L. Woronowicz, Tannaka-Krein duality for compact matrix pseudogroups. TwistedSU(N) groups, Inventiones Mathematicae, vol.111, issue.No 1, pp.35-76, 1988.
DOI : 10.1007/BF01393687

S. L. Woronowicz, Compact quantum groups, Symétries quantiques, pp.845-884, 1995.